# SDR CALA2018110502308

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 814-869
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC L/P 9131190 SUPPORT TASK - TAR EA 2500-04990 REV B OP 15 SECTION 45 SEAT TRACK REWORK INSTALLATION NAT E010N01356 WORK C ARD STEP 3.3 INSTALL SEAT TRACK CROWN AT RBL 54.75 STA 814 TO ST A 869.BUT FOUND EXISTING SEAT TRACK CUTLINE AT NEW SEAT TRACK CR OWN SCREW HOLE LOCATION (CUTLINE LOCATION AT STA 844) CABIN SECTION 45 SEAT TRACK REPAIRED AT STA 835 TO STA 860 RBL 5 4.75 AS PER SRM 53-00-51 REPAIR 3 FIG 201 AND EC/RA 2500-07780.A TTACHED FORM 44.0008 ITEM 1-23 ACCOMPLISHED ADD EMP:V898555 RII INSPECTION APPROVED
